Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 20, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Aug 11, 2007, 3:26 PM PDT. It took effect at Aug 12, 2007, 2:50 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2007, 3:26 PM PDT (22:26 UTC)
- In effect from
- Aug 12, 2007, 2:50 AM PDT
- Expired
- Aug 12, 2007, 7:27 PM PDT
- In force
- 17 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 112226 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 326 PM PDT SAT AUG 11 2007 NVZ452-120630- /O.UPG.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/ /O.NEW.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ /O.CON.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 326 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES DISCUSSION....A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL CONTINUE TO BRING GUSTY WINDS TO THE AREA IN THE AFTERNOON AND EVENING HOURS THROUGH SUNDAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-120630- /O.UPG.KLKN.FW.A.0016.070812T1800Z-070813T0400Z/ /O.NEW.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ HUMBOLDT COUNTY- 326 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING STRONG GUSTY WINDS TO THE AREA FROM LATE SUNDAY MORNING THROUGH THE EVENING HOURS. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-120400- /O.CON.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 326 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES DISCUSSION...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE INTO THIS EVENING. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
4 follow-up statements
000 WWUS85 KLKN 120348 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 848 PM PDT SAT AUG 11 2007 NVZ452-121230- /O.CAN.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ /O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 848 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMDITIES... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES DISCUSSION....A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING GUSTY WINDS TO THE AREA AGAIN SUNDAY AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. WINDS HAVE SUBSIDED THIS EVENING...THUS THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM HAS BEEN CANCELLED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-120500- /O.CAN.KLKN.FW.W.0019.000000T0000Z-070812T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 848 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM THIS EVENING. WINDS HAVE SUBSIDED BELOW RED FLAG CRITERIA THIS EVENING...THUS A RED FLAG WARNING IS NO LONGER NECESSARY. $$ NVZ451-121230- /O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ HUMBOLDT COUNTY- 848 PM PDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING STRONG GUSTY WINDS TO THE AREA FROM LATE SUNDAY MORNING THROUGH THE EVENING HOURS. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JM
000 WWUS85 KLKN 120950 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 250 AM PDT SUN AUG 12 2007 NVZ454-455-457-122315- /O.EXA.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 250 AM PDT SUN AUG 12 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING GUSTY WINDS TO CENTRAL NEVADA THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-452-122315- /O.CON.KLKN.FW.W.0020.070812T1800Z-070813T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 250 AM PDT SUN AUG 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL BRING GUSTY WINDS TO NORTHERN NEVADA THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JM
000 WWUS85 KLKN 122221 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 321 PM PDT SUN AUG 12 2007 NVZ451-452-454-455-457-130400- /O.CON.KLKN.FW.W.0020.000000T0000Z-070813T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 321 PM PDT SUN AUG 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES DISCUSSION...A LOW PRESSURE SYSTEM OFF THE PACIFIC NORTHWEST COAST WILL CONTINUE TO BRING GUSTY WINDS TO NORTHERN AND CENTRAL NEVADA THROUGH THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CEC
000 WWUS85 KLKN 130227 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 727 PM PDT SUN AUG 12 2007 NVZ451-452-454-455-457-130330- /O.CAN.KLKN.FW.W.0020.000000T0000Z-070813T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 727 PM PDT SUN AUG 12 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING WHAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM. WINDS HAVE SUBSIDED THIS EVENING...THUS THE RED FLAG WARNING THAT WAS PREVIOUSLY IN EFFECT UNTIL 9 PM HAS BEEN CANCELLED. $$ JM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 11, 2:20 PM PDT, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 11, 2:20 PM PDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 220 PM PDT SAT AUG 11 2007 .SYNOPSIS...MOISTURE WILL BEGIN TO INCREASE ACROSS EASTERN NEVADA BEGINNING SUNDAY BRINGING THE THREAT OF AFTERNOON AND EVENING THUNDERSTORMS TO THESE AREAS THROUGH MIDWEEK. && .SHORT TERM...FLOW ALOFT WILL BECOME MORE SLY NEXT 24 HRS AS UPPER HIGH CENTERED OVER THE SRN GREAT PLAINS RETROGRADES WWD TOWARDS THE FOUR CORNERS REGION. THIS WILL ALLOW MOISTURE CURRENTLY OVER AZ TO ADVECT NWD INTO ERN NV BY SUNDAY AFTN BRINGING THE THREAT OF TSTMS AS FAR NORTH AS THE SRN PORTIONS OF ELKO COUNTY. ON MONDAY AS MOISTURE CONTINUES TO MOVE NWD THE THREAT OF TSTMS WILL COVER ALL OF ERN NV TO THE IDAHO BORDER. BREEZY CONDITIONS WILL CONTINUE ACROSS NRN AND CNTRL NEVADA ON SUNDAY AS UPPER LOW OFF THE PAC NW COAST MAINTAINS A DECENT PRESSURE GRADIENT ACROSS THE AREA. WINDS WILL DECREASE ON MONDAY AS UPPER HIGH BUILDS NWD LESSENING PRESSURE GRADIENTS OVER THE REGION. CEC .LONG TERM...MONDAY NIGHT THROUGH SATURDAY. MOISTURE ADVECTING IN FROM THE SOUTH WILL COMBINE WITH WEAK INSTABILITY TUESDAY AFTERNOON AND EARLY EVENING ACROSS THE EASTERN PORTION OF THE CWA FOR A SLIGHT THREAT OF THUNDERSTORM ACTIVITY. WEDNESDAY THE MOIST/UNSTABLE AIR DRIFTS A LITTLE FURTHER TO THE NORTHWEST...WITH THE EASTERN MOST PORTION OF THE CWA BECOMING EVEN MORE UNSTABLE. HAVE INCREASED POPS TUESDAY AFTERNOON ALONG THE UTAH BORDER UP TO CHANCE CATEGORY WHILE AT THE SAME TIME EXPANDING SLIGHT CHANCE OF TS OVER MOST OF THE CWA EXCEPT HUMBOLDT COUNTY. UPPER LOW THAT WAS NEARLY STATIONARY OFF THE PAC NW COAST EARLIER IN THE WEEK EJECT EAST THROUGH THE PAC NW THURSDAY...WITH THE FLOW ALOFT VEERING TO THE SOUTHWEST. THIS ALLOWS DRIER AIR TO MOVE IN FROM THE WEST...WITH ONLY SLIGHT CHANCE TS LINGERING OVER EXTREME EASTERN NEVADA FRIDAY. DRY PATTERN EXTENDS INTO NEXT WEEKEND. ROOD && .AVIATION...DRY SOUTHWESTERLY FLOW WILL BRING GENERALLY CLEAR SKIES ACROSS THE REGION THROUGH SUNDAY MORNING. ROOD && .FIRE WEATHER...WINDS HAVE BEEN GUSTING OVER 30 MPH ACROSS PORTIONS OF ZONES 452...455...AND 457 THIS AFTERNOON AND WILL CONTINUE INTO THIS EVENING SO WILL CONTINUE WITH RED FLAG WARNING UNTIL 9 PM TONIGHT. PRESSURE GRADIENTS WILL REMAIN RATHER STRONG ACROSS NRN NV AGAIN ON SUNDAY WITH GUSTS OF 30 TO 35 MPH EXPECTED SO WILL CONVERT FIRE WEATHER WATCH OVER TO A RED FLAG WARNING FOR ZONES 451 AND 452. WINDS WILL NOT BE QUITE AS STRONG ACROSS CENTRAL NV BUT WILL STILL SEE SOME GUSTS TO AROUND 30 MPH AT SOME LOCATIONS BUT DONT THINK IT WILL BE WIDESPREAD ENOUGH TO WARRANT A RED FLAG WARNING. FLOW ALOFT WILL BECOME MORE SLY OVER THE NEXT 24 HRS WHICH WILL ALLOW MOISTURE CURRENTLY OVER AZ TO ADVECT NWD INTO ERN NV ON SUNDAY. SHOULD SEE ISOLATED DRY TSTMS AS FAR NORTH AS THE SRN PORTION OF ELKO COUNTY. AS THIS MOISTURE CONTINUES TO MOVE NWD THE THREAT OF TSTMS WILL EXTEND NWD TO THE IDAHO BORDER ON MONDAY. PW VALUES WILL INCREASE TO OVER 3/4 INCH OVER FAR ERN NV BY MONDAY SO SOME OF THE STORMS COULD BE WET NEAR THE UTAH BORDER...OTHERWISE STORMS WILL MOSTLY BE DRY. MOISTURE CONTINUES TO INCREASE TUE AND WED ACROSS ERN NV SO MORE WETTING STORMS ARE EXPECTED. ANOTHER LOW PRESSURE SYSTEM MOVING ACROSS THE PAC NW LATER IN THE WEEK WILL BRING A DRY SWLY FLOW INTO THE AREA WITH THE THREAT OF TSTMS ENDING BY FRIDAY ACROSS ALL OF NRN AND CNTRL NV BUT THIS WILL ALSO LEAD TO INCREASING WINDS. CEC && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TONIGHT FOR GUSTY WINDS AND LOW HUMIDITIES FIRE WEATHER ZONES 452-455-457. RED FLAG WARNING IN EFFECT FROM 11 AM PDT SUNDAY MORNING THROUGH 9 PM SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES ZONES 451- 452.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:29 PM PDT | Red Flag Warning | LKN | 23 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.